I am about to embark on the candida diet and, as a migraine sufferer, I take Imigran when I get an attack. I’m assuming that most pills have some form of sugar coating to make them easier to swallow – is this going to be a problem on this diet? I can’t seem to find any advice on the web so any help appreciated!
Any kind of sugar is bad if you have candida but if I had to choose between candida and a migraine I would take the pill to get rid of the headache. The good news is since you are starting the diet you might see your headaches dissappear since migraines/headaches are a symptom of candida. If your tablets are coverd with some kind of sugar I would not sweat it too much as I’m sure the amount of sugar is quite small. You can also call the manufacturer and see if they can tell you all the ingrediants in the tablet. Good luck.
Viewing 2 posts - 1 through 2 (of 2 total)
The topic ‘Medication and Candida’ is closed to new replies.